Closed range mild solution operators and nonconvex optimal control via orthogonality and generalized gradients

TitleClosed range mild solution operators and nonconvex optimal control via orthogonality and generalized gradients
Publication TypeJournal Article
AuthorsKim, J. K., Gheorghe Morosanu, and Nicolai H. Pavel
Journal titleNonlinear Analysis
Year2002
Pages247 - 264
Volume49
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5801), last updated on Wed, 23 Sep 2009 15:21:21 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: